# SDR SIMA20180926001

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 43,697 hours, 39,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM-52MR-236 PTB COCKPIT UNDERFLOOR ACCESS HATCH FRAME REPAIR-C/A-C/W EO# EM-52MR-236 PART B
